# SDR SWI2025F01911

- Difficulty date: September 9, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BACKUP SILL STGR 21L FROM FS333.00 TO 349.00.  REMOVED AND REPLACED BACKUP SILL AT STGR 21L BETWEEN FS333 AND FS349. REF. SRM 51-42-06-001-001-A01 AND DWG SH670-31810 SHEET 9 REV. AE.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
